MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 3-6MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 3-6MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-102
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a male patient underwent arterial thrombectomy using inari devices.The patient had a preexisting stent in his posterior tibial artery.During the thrombectomy, the artix mt thrombectomy device (mt6) caught on the patient's preexisting stent at an area of overlap.The physician attempted to resheath the mt6 and push the device forward; however, the device was only able to partially resheath and was unable to move forward.The physician then attempted to oversheath the device with a larger sheath but was also unsuccessful.The mt6 was eventually removed, however the patient's preexisting stent was fractured.As a result of the fractured stent, the medical team considered a below the knee amputation as a potential next step.Whether an amputation was carried out was not reported.
 
Additional Manufacturer Narrative
The artix mechanical thrombectomy device (mt6) was returned and evaluated.Visual inspection revealed a piece of a stent tangled in the mt6 element.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The mt6 most likely caught on the patient's stent due to excessive force used during retraction of the mt6 through the stent.The device labeling includes the following precaution: "use caution when manipulating or advancing through a stent or graft." the device labeling includes the following warnings: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." "never advance or torque the artix mt against resistance without careful assessment of cause of resistance using fluoroscopy." the manufacturer's reference number: (b)(4).
 
Event or Problem Description

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 3-6MM, 130CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23623744
Report Number3020347218-2025-00082
Device Sequence Number8968398
Product Code QEW
UDI-Device Identifier00810123710584
UDI-Public(01)00810123710584(17)260806(10)25080021
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model Number32-102
Device Catalogue Number32-102
Device Lot Number25080021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale